MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes Ischemia (1942); Obstruction/Occlusion (2422)
Date of Event 10/22/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the implant of an alto abdominal stent graft system on (b)(6) 2024.It was reported on (b)(6) 2024, that the alto graft system had occluded and limb ischemia.Reintervention was completed on (b)(6) 2024 with the implant of two (2) ovation ix iliac limbs and the occlusion appeared to be treated successfully.However, the limb re-occluded as after the right common femoral artery (cfa) was closed, there was no doppler signal.An angiogram from the left confirmed an occluded right limb.The surgeon then proceeded to do a fem-fem bypass from the left external iliac to the right external iliac; however, upon finishing the fem-fem bypass, the left limb had occluded.An axillary bi-fem bypass was then performed, which also occluded.The patient was taken to the icu where labs were run, and the patient was diagnosed with heparin induced thrombocytopenia which likely contributed to the graft occluding.Reintervention of another axillary bi-fem bypass was attempted the following morning.The patient expired in the hospital on approximately 27 october 2024.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix found the occlusion of the aortic body and iliac limbs and additional endovascular procedure complaints are confirmed.The limb ischemia, additional surgical procedure and death complaints are unconfirmed.The death could not be determined as medical records were not received.This is moderately consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms for this complaint could not be determined.It was reported that the patient was diagnosed with heparin induced thrombocytopenia resulting in a hypercoagulable state.This likely contributed to the reported events but could not conclusively be determined.The final patient status was reported as expired in the hospital.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated.H6: investigation finding codes ¿ remove code 3233.H6: investigation conclusion codes ¿ remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
santa rosa, CA 95403
MDR Report Key20674168
Report Number3008011247-2024-00118
Device Sequence Number8395736
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)270123(10)FS011924-22
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-AB2680-N
Device Lot NumberFS011924-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LOT# FS091223-01).; OVATION IX ILIAC LIMB (LOT# FS111523-58).; OVATION PRIME FILL POLYMER (LOT# FF051223-02).
Outcome Attributed to Adverse Event Required Intervention; Death; Hospitalization;
Patient Age62 YR
Patient SexMale